Discussions By Condition: Pain

pain my neck (literally!)

Posted In: Pain 2 Replies
  • Posted By: Anonymous
  • March 11, 2007
  • 06:45 PM

for the past wk. i have had a severe burning/stabbing pain in left back of neck that doesn't seem to be responding to anything i try. I am now having a burning sensation in the backside of my left arm and some tingly feeling on occasion. i need some suggestions here. my insurance doesnt cover chiropractic care (lovely!).

Reply Flag this Discussion

2 Replies:

  • Neck pain is so hard to diagnose it seems. i've had it for at least a year. i thought i was having a heart attack or stroke. the pain started on the left side of my neck... radiated into my arm (which started to feel numb) into my fingers. i felt like i couldn't breathe. it was very scary. went to the ER... had all the tests... came back fine. the result it seems is a stenosis in my cervical disc.. can't remember which one. i've had physical therapy, pain meds... steroids... my next step would be epidurals... but I have concerns about those especially in the cervical region. or surgery... and it seems there's no real relief there either. we're basically screwed. so.. i'm off to try acupuncture... we'll see.
    Anonymous 42,789 Replies Flag this Response
  • Hi, First check your prescription records to see if you have recently taken antibiotics. Some of them -- i.e., Cirpo and Levaquin -- have been reported to cause facial and neck pain because it destroys the covering of the nerves. It has been known to cause tendonitis and tendon rupture as well. Be health
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?